Mathematics Department
Mathematics Department

Shop Our Store


Villamizar, Vianey




Email: vianey@mathematics.byu.edu
Office: 342 TMCB
Phone Number: (801) 422-1754
Fax Number: (801) 422-0504
Visit Personal Website

Publications:
  • Generation of Smooth Grids with Line Control for Scattering from Multiple Obstacles, Mathematics and Computers in Simulation, 79 (2009), 2506-2520.
  • Elliptic Grids with Nearly Uniform Cell Area and Line Spacing, Electronic Transactions on Numerical Analysis, 34 (2009), 59-75.
  • Coupling of Dirichlet-to-Neumann boundary condition and finite difference methods in curvilinear coordinates for multiple scattering, Journal of Computational Physics, 229 (2010), 5498-5517.
  • Finite Difference on Grids with Nearly Uniform Cell Area and Line Spacing for the Wave Equation on Complex Domains, Journal of Computational and Applied Mathematics, 234(6) (2010), 1970-1979.
  • The DtN nonreflecting boundary condition for multiple scattering problems in the half-plane, Comput. Methods Appl. Mech. Engrg. 200, 2012, pp. 1-11.
  • Serving as Mission President 2011-2014




    Calendar

    All Events Colloquia Seminars Focus on Math Other